MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH - AT CIOS SPIN; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH - AT CIOS SPIN; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10308194
Medical Device Problem Codes Use of Device Problem (1670); Radiation Output Failure (4027)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 06/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while using the cios spin system.During an emergency procedure, the user reported that no x-ray was possible.The procedure was continued and finished on an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
The investigation showed that the reported system behavior is a sporadic timing issue of the software.This leads to a medium-term unavailability of x-rays and, thus, to the absence of the imaging function.The described behavior occurs during start-up, after patient registration, however, it can be corrected by a system reboot.The device will be fully functional following the reboot.However, a change request has been triggered and this performance issue may be considered in future software versions.

Brand Name
CIOS SPIN
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH - AT
siemensstrasse 1
forchheim, 91301
GM  91301
MDR Report Key10190346
Report Number3004977335-2020-33179
Device Sequence Number3408408
Product Code OWB
UDI-Device Identifier04056869153506
UDI-Public04056869153506
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181550
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10308194
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/06/2020
Supplement Date Received by Manufacturer08/07/2020
Initial Report FDA Received Date06/24/2020
Supplement Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1